# SDR CALA2023040601048

- Difficulty date: April 5, 2023
- Submitted: April 6, 2023
- Operation: Air carrier
- Aircraft: N895UA
- Make and model: Airbus A319-132
- Aircraft serial: 3020
- Aircraft time: 43,932 hours, 23,357 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Intercostal
- Part number: D5311823620191
- Condition: Cracked
- Location: Fr 16 Rh #7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 16 RH #7 DOOR STOP, IB UPPER AND LOWER HOLES HAVE CRACK INDIC ATIONS IN INTERCOSTAL LAYERS. 9 OCLOCK IB DIRECTION AD 2022-02-1 1 PER HAECO LCQ NR 9294489/30489 GENERATED BY V892444 REMOVED AND REPLACED DISCREPANT R/H FR16 STOP #7 INTERCOSTAL IAW A319 EA 5811-02164-002 PER MECH V061616 INSP V079881
